×

zbMATH — the first resource for mathematics

Completions of partially ordered sets and universal algebras. (English) Zbl 0144.25502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. H. Clifford, Completion of totally ordered commutative semigroups,Duke Math. J.,26 (1959), pp. 41–59. · Zbl 0084.25202 · doi:10.1215/S0012-7094-59-02605-5
[2] P. M. Cohn,Universal Algebra (Harper and Row, New York, 1965).
[3] L. Fuchs,Partially ordered algebraic systems (Addison-Wesley, Reading, 1963). · Zbl 0137.02001
[4] K. Gödel, The consistency of the continuum hypothesis,Annals. Math. Studies, Princeton U., (1940). · Zbl 0061.00902
[5] J. L. Kelley,General Topology (Van Nostrand, Princeton, 1955).
[6] A. G. Kurosh,General Algebra (Chelsea, New York, 1963). · Zbl 0121.25901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.